# SDR AALA201804049026

- Difficulty date: April 2, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 23,352 hours, 12,173 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Part number: D30665405
- Part serial: A6750RP
- Condition: Out Of Alignment
- Location: Evac Slide
- Part time: 48,600 hours, 20,467 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT AFT SLIDE COVER VIEWING PORT DAMAGED. R2 SLIDE/RAFT SHIFTED, GAUGE READABLE AND GAUGE IN WRONG POSITION. MAINTENANCE REPLACED RIGHT AFT SLIDE ASSEMBLY AND SLIDE COVER VIEWING PORT (SEE AALA201804069017) AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
